Solutions of stochastic systems generalized over temporal and spatial variables

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationSpringer INdAM Series
PublisherSpringer
Pages353-370
Number of pages18
Volume10
DOIs
Publication statusPublished - 2014

Publication series

NameSpringer INdAM Series
Volume10
ISSN (Print)2281-518X
ISSN (Electronic)2281-5198

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Fingerprint

Dive into the research topics of 'Solutions of stochastic systems generalized over temporal and spatial variables'. Together they form a unique fingerprint.

Cite this